MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 54MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 54MM F; PROSTHESIS, HIP
Catalog Number 110010265
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Hematoma (1884); Joint Dislocation (2374); Medical device site infection (4845); Periprosthetic fracture (4902)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had an initial left total hip arthroplasty performed.Subsequently, the patient was revised approximately 1 (one) month later due to periprosthetic acetabular fracture and recurrent dislocation.During the revision, a large hematoma was evacuated.The previous implant was removed without difficulty.The acetabulum was impacted with allograft, and a definitive cup-cage construct was implanted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: item# 010000997, g7 screw 6.5mm x 20mm, lot# 7868289.Item# 010000999, g7 screw 6.5mm x 30mm, lot# 7633835.Item# 010000998, g7 screw 6.5mm x 25mm, lot# 7852535.Item# 010000999, g7 screw 6.5mm x 30mm, lot# 7633837.Item# 110031012, vivacit-e dm bearing 28x44mm, lot# 66555066.G2 foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h3; h4; h6; h10.Visual examination of the provided pictures identified the shell and liner explanted along with 2x screws, all components are covered in biodebris.No other observations could be made based on the image alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: patient had a initial left tha.Initial op notes were not provided.Patient had a revision due to periprosthetic fracture and recurrent dislocation.A large hematoma was evacuated with no sign of infection.Acetabular and femoral components were removed without complication and new shell placed and reinforced with acetabular cage short flange and new stem placed, good range of motion and leg length.No other complications noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI MULTIHOLE 54MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24303607
Report Number0001825034-2026-00314
Device Sequence Number5215055
Product Code LPH
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110010265
Device Lot Number65871897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight122 LB